# SDR AALA20100704DFW03

- Difficulty date: July 3, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 38,618 hours, 5,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 45 CENTER ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR RPW 45 CENTER ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
